i know im not supposed to say this or feel this way but i get tired of living. it is like i just don't want to be here, not just figuratively speaking. i just get so frustrated and i feel like i don't have people physically here who understand me. then you feel extra bad b/c there are people going through worst stuff than me and they are still holding on, maybe even positive. i lost myself, i used to love the person i was. now iam just here.i feel saddness and emptiness if that makes any sense.
Are you getting any counseling along with the medicinal therapy? While there are always others worse off than ourselves, it doesn't negate what we feel. Learning what makes us feel the way we do is critical to our recovery from our illness. We may never fully recover, but we can certainly lead a fulfilling happy life. I really recommend you seek a good therapist to help you investigate the lack of fulfillment and unhappiness. Meds can only do so much.
Oh sweetie I am so sorry you are feeling like this. I don't think we have talked before but I do understand how these feelings can be so overwhelming. I hope you have a good relationship with your doctor because he really needs to know that you are having these thoughts. But if it has gotten this bad you need to call a hotline or go to the er for some immediate help. I am very concerned after reading your post. The national suicide prevention lifeline number is 1-800-TALK (8255). Please don't give up. Maybe you need a different med or combo of meds. I added you as a friend and will do whatever I can to help you. Feel free to send me a private question if you're more comfortable with that. You are in my thoughts and prayer sweetie.
Big hugs. Your friend Terri.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Sep 2010 • 2 answers
Not really a question. Im on effexor sr 75 mg. I just keep having lows. I feel like Im on a placebo?
Posted 9 Nov 2011 • 8 answers
Posted 15 Nov 2011 • 7 answers
Posted 24 Apr 2015 • 3 answers
Posted 4 Jun 2018 • 0 answers